# SDR 2004F00223

- Difficulty date: January 8, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N233CA
- Make and model: Lear 25B
- Aircraft serial: 133
- Engine: Ge CJ6106
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 235510026
- Condition: Damaged
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

BRO - ON CLIMB-OUT, THE NR 1 ENGINE FLAMED OUT AT 39,600 FEET.  THE AIRCRAFT DESCENDED TO FLIGHT LEVEL 25,000 FEET AND RESTARTED THE ENGINE.  THE AIRCRAFT THEN DIVERTED TO ADS, AND LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS INSPECTED AND THE EXHAUST NOZZLE WAS CHANGED PER GE SB 72-140 AND LEARJET SSK 959.  THE AIRCRAFT WAS TEST FLOW AND CHECKED GOOD.  (M)
